# SDR ASAA2015072112937

- Difficulty date: July 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653443
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND BS 520 ABOVE S-21L IN .500" HOLE, MARKED AT 7 & 9 O'CLOCK POSITION  IN FWD PIT.   ACFT GROUNDED.  REPAIRED FRAME IAW EA 400-53EA-15603.
